# SDR SCNA98733

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON THE FLOOR SUPPORT ANGLE AT STATION 1124 LBL 16.  CORROSION FOUND TO BE OUT OF LIMITS B727 SRM 531001.  REMOVED SUPPORT ANGLE IAW B727 SRM 513002.  FABRICATED NEW SUPPORT ANGLE FROM BAC150643 IAW B727 SRM 531001.  TREATED AND PRIMED IAW B727 SRM 511002.  INSTALLED SUPPORT IAW B727 SRM 513002.
